# SDR VNAA2024053111101

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 20,285 hours, 18,034 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: Lt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HIGH VIBES ON TAKEOFF. 2.0 MAX. COULDNT ADVANCE THRUST ABOVE IDLE WITHOUIT HIGH VIBES RETURN TO FIELD / REMOVED AND REPLACED FAN BLADE PINS FOR LH ENG IAW CRJ 900 AMM 72-21-02-000/400-801-A01-PSA. OPS CHECK GOOD
